# SDR DXTA2022121976480

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 15,305 hours, 11,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE LIGHTED EXIT SIGN ON FORWARD SIDE OF THE MAIN CABIN DOOR IS INOPERATIVE. (FOUND DURING CREW TRAINING)
// SIGNOFF// GAINED ACCESS TO AIRCRAFT AND CONNECTED MAIN SHIP BATTERY AS REQUIRED. TURNED ON ERNER LIGHTS AND VERLFLED THE EXIT SIGN
ON FORWARD OF THE MAIN ENTRY DOOR WAS LNOP. TURNED OFF ERNER LIGHTS AND REMOVED THE EXIT SIGN ASSY REF CE560XLS MM 33-50-02 . FOUND THE WIRE HAD PULLED FROM THE LIGHT ASSY CONNECTOR. REPAIRED WIRE AT THE CONNECTOR REF CE560XLS SPM 20-30-20. INSTALLED EXIT
